EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 1, No. 1, pp. 13-27 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Bellman spheres for linear controlled objects of second order

V.G. Boltyanski and J. Marti Vazques

Centro de Investigationes
en Mathematicas, A.P. 402
36000 Guanajuato, GTO

Abstract: In this paper, a connection between Bellman's spheres for piecewise continuous and measurable controls is considered. The investigation is conducted for linear controlled objects of the second order with a rather complicated two--dimensional control region. A collection of examples is included to illustrate the obtained results.

Keywords: Linear controlled object, time-optimality, Bellman's sphere, maximum principle, piecewise continuous controls, measurable controls, eigenvalues

Classification (MSC2000): 49J15, 49K15, 49N05

Full text of the article:

Electronic fulltext finalized on: 28 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition